Month: August 2016

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Chandler Marrs, PhD Examines Lupron Side Effects From the Perspective of Mitochondrial Dysfunction

Lupron and other GnRHa (Gonadotropin-Releasing Hormone agonist) drugs are strongly suspected of causing life-altering, even debilitating, persistent side effects. GnRHa drugs act as a form of chemical castration by abolishing the initial chemical signal that ultimately leads to the production of testosterone and estrogen, decreasing their concentrations in the body many-fold. Appropriate levels of... »

Sexual Dysfunction

Propecia, Accutane, SSRIs: 120 Cases of Ongoing Sexual Dysfunction After Stopping Treatment

A research paper on sexual dysfunction published in The International Journal of Risk & Safety in Medicine has highlighted the “extensive overlap in symptom profile” shared by three widely prescribed pharmaceuticals: Propecia, Accutane and SSRIs. The study focuses on patients reporting ongoing sexual dysfunction despite stopping treatment with these medications. The research team i... »

Lupron Depot

Writer describes health concerns over Lupron Depot

Chicago-based writer Toma Lynn Smith has described the life-changing side effects she experienced after just two injections of Lupron Depot. Publishing on the Huffington Post‘s health blog, she explained that the medication has caused serious consequences for her health. Key excerpts from her article include: “My personal testimony is that after receiving two shots, I had hot flashes, ... »

Dr Rynne on Post-Finasteride Syndrome in The Medical Independent

Dr Rynne on Post-Finasteride Syndrome in The Medical Independent

Dr Andrew Rynne has published a case study on Post-Finasteride Syndrome for The Medical Independent, an international-award winning investigative newspaper. The article – which focuses on the “persistent or permanent” sexual side effects of finasteride – describes the plight of Damian, a 29 year-old software developer living with the condition. Initially suffering no ill-effects, the study subject... »

Memory disorders

Memory disorders “significantly associated” with antidepressant and isotretinoin use

Memory disorders and related problems are a key concern of lastingsides.org members, including those affected by isotretinoin (Accutane, Roaccutane) and antidepressants (fluoxetine, paroxetine and venlafaxine) – two of our featured medications. French researchers, publishing in the British Journal of Clinical Pharmacology, have found that both are “significantly associated” with ... »

Accutane side effects

Teen hospitalized through Roaccutane side effects

A British teenager was left bed-ridden for nine months after taking the acne drug – she collapsed at school, required treatment for severe depression and had to be fed through a tube.  Hospital specialists told her that part of her brain had been affected by the medication. Emma Fox explained her experience to ITV, the UK’s largest television channel: Whilst undergoing hospital treatme... »